Sh:1005

Bib entry
@article{Sh:1005,
 author = {Shelah, Saharon},
 title = {{ZF + DC + AX$_4$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {55},
 number = {1-2},
 year = {2016},
 pages = {239--294},
 issn = {0933-5846},
 doi = {10.1007/s00153-015-0469-0},
 mrclass = {03E04 (03E25 03E75 20K20 20K30)},
 mrnumber = {3453586},
 mrreviewer = {Arnold W. Miller},
 doi = {10.1007/s00153-015-0469-0},
 note = {\href{https://arxiv.org/abs/1411.7164}{arXiv: 1411.7164}},
 arxiv_number = {1411.7164}
}